# SDR 20000330SH011

- Difficulty date: February 15, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N4667Q
- Make and model: Cessna 210L
- Aircraft serial: 21059567
- Engine: Cont IO520*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 630826
- Condition: Crazed
- Location: Crankshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE TEAR DOWN DUE TO SUDDEN STOPPAGE.  INSPECTION OF THE BEARINGS FOUND 7 OUT OF 12 BEARING HALVES FOUND WITH EXCESSIVE CRAZING ON THE SURFACE.  ENGINE WAS ASSEMBLED 12-28-99 AND PUT INTO SERVICE ON 1-29-00 AND WAS DISASSEMBLED 2-25-00.  SUBMITTER STATED CAUSE AND PREVENTION UNKNOWN.  (X)
